UNIGE document Scientific Article
previous document  unige:12271  next document
add to browser collection
Title

Long line knots

Authors
Published in Archiv der Mathematik. 2004, vol. 83, no. 1, p. 70-80
Abstract We study continuous embeddings of the long line L into L^n (n>1) up to ambient isotopy of L^n. We define the direction of an embedding and show that it is (almost) a complete invariant in the case n=2 for continuous embeddings, and in the case n>3 for differentiable ones. Finally, we prove that the classification of smooth embeddings L o L^3 is equivalent to the classification of classical oriented knots.
Note 4 figures
Stable URL http://archive-ouverte.unige.ch/unige:12271
Full text
Article (Author postprint) (218 Kb) - public document Free access
Identifiers
Structures

151 hits

51 downloads

Update

Deposited on : 2010-11-01

Export document
Format :
Citation style :